Über eine axiomatische Auszeichnung der Determinanten

M. Kucharzewski

Annales Polonici Mathematici (1968)

  • Volume: 20, Issue: 2, page 199-202
  • ISSN: 0066-2216

How to cite


M. Kucharzewski. "Über eine axiomatische Auszeichnung der Determinanten." Annales Polonici Mathematici 20.2 (1968): 199-202. <http://eudml.org/doc/266647>.

author = {M. Kucharzewski},
journal = {Annales Polonici Mathematici},
keywords = {linear algebra, forms},
language = {ger},
number = {2},
pages = {199-202},
title = {Über eine axiomatische Auszeichnung der Determinanten},
url = {http://eudml.org/doc/266647},
volume = {20},
year = {1968},

AU - M. Kucharzewski
TI - Über eine axiomatische Auszeichnung der Determinanten
JO - Annales Polonici Mathematici
PY - 1968
VL - 20
IS - 2
SP - 199
EP - 202
LA - ger
KW - linear algebra, forms
UR - http://eudml.org/doc/266647
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.